# SDR SIMA200210028

- Difficulty date: April 5, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800826901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 FOUND RIGHT FLOOR SUPPORT FROM FRAME 38 TO 39 CORRODED.  REMOVED AND REPLACED AND REPLACED RIGHT FLOOR SUPPORT IAW ATR 42 SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
